# SDR HNAA2025120100829

- Difficulty date: November 28, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 46,065 hours, 40,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 85929
- Condition: Inoperative
- Location: Zone 200
- Part time: 32,624 hours, 29,636 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LILIGHTS FROM GALLEY TO SEAT 7A ARE INOP.  RAR EMERGENCY BATTERY #200 IAW AMM 33-50-04
